MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION 02.07.2405R FEMUR REVISION PS SIZE 5 R LOT. 2003109; KNEE FEMUR REVISION

MEDACTA INTERNATIONAL SA GMK-REVISION 02.07.2405R FEMUR REVISION PS SIZE 5 R LOT. 2003109; KNEE FEMUR REVISION
Catalog Number 02.07.2405R
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/08/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had a primary knee surgery on (b)(6) 2018.On (b)(6) 2021, the patient came in reporting instability due to laxity and the cause of the laxity was unknown.The surgeon revised the gmk-sphere tibial insert - flex s5r - 14 mm with a gmk-sphere tibial insert - flex s5r - 17 mm and the surgery was completed successfully.On (b)(6) 2021, the patient came in due to signs of an infection and the pathogen was unknown.The surgeon performed a washout and revised the poly and the surgery was completed successfully.On (b)(6) 2022, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon removed all components and implanted an antibiotic spacer.The surgery was completed successfully.On (b)(6) 2022, the surgeon removed the femur and insert that was implanted to act as a spacer and implanted a new femur and insert with antibiotic cement.The surgery was completed successfully.On (b)(6) 2023, the surgeon removed the femur and insert that was implanted to act as a spacer and implanted revision knee components.The surgery was completed successfully.Presently, on (b)(6) 2023, the patient came in due to signs of infection and the pathogen is unknown.The surgeon performed a washout and implanted a femoral component and full-pe tibial component to act as a spacer, along with antibiotics, due to infection.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2023: lot 2003109: (b)(4) items manufactured and released on 01-jul-2020.Expiration date: 2025-06-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Other devices involved: batch review performed on (b)(6) 2023.Gmk-revision 02.07.0410scf fixed tibial insert sc size 4/10mm (k103170) lot 2000822: (b)(4) items manufactured and released on 01-apr-2020.Expiration date: 2025-02-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-revision 02.07.0684r revision fixed tibial tray cemented size 4 r (k123721) lot 2003091: (b)(4) items manufactured and released on 10-jul-2020.Expiration date: 2025-07-01.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Gmk-revision 02.07.Fcl15065 extension stem - fluted ø 15 l 65 (k120790) lot 2208518: (b)(4) items manufactured and released on 20-jul-2022.Expiration date: 2027-07-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-revision 02.07.Fcl18105 extension stem - fluted ø 18 l 105 (k120790) lot 2109488: (b)(4) items manufactured and released on 09-nov-2021.Expiration date: 2026-10-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.

Brand Name
GMK-REVISION 02.07.2405R FEMUR REVISION PS SIZE 5 R LOT. 2003109
Common Device Name
KNEE FEMUR REVISION
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17697145
Report Number3005180920-2023-00674
Device Sequence Number6746161
Product Code JWH
UDI-Device Identifier07630030821455
UDI-Public07630030821455
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K102437
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02.07.2405R
Device Lot Number2003109
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2023
Initial Report FDA Received Date09/07/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale
Patient Weight66 KG